# SDR JGVR20201104003

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 12,260 hours, 8,167 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Upper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA ON THE UPPER SURFACE OF THE UPPER WING SKIN, JUST INBOARD OF THE LT OVER-WING FUEL FILLER, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  CLEANED, TREATED, AND PRIMED REPAIR AREA, PER TEXTRON REPAIR.
